BESTOGESIC PLUS 100 MG/500 MG TABLET

(strip of 10 tablets)

BestoChem Formulations India Ltd

Composition: Nimesulide 100mg + Paracetamol / Acetaminophen 500mg

strip

Rs.49.13 Rs.49.63 1% Off

Upto 35% OFF* Use Coupon : GET35

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Nimesulide is used in the treatment of pain relief and fever. It should not be used in children below 12 years of age.

How it works

Nimesulide is a non-steroidal anti-inflammatory drugs (NSAID). It works by blocking the release of certain chemical messengers that cause pain and inflammation (redness and swelling).

Common side effects

Vomiting, Nausea, Increased liver enzymes, Diarrhoea

Uses

Paracetamol / Acetaminophen is used for pain relief and fever. It is used to relieve pain in conditions like headache, muscle pain, or dental pain.

How it works

Paracetamol / Acetaminophen is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.

Common side effects

No common side effects seen

Substitutes

ACETO PLUS 100 MG/500 MG TABLET

(strip of 10 tablets)

Shield Health Care Pvt Ltd

Rs.36.00 save 27.46% more

ANGLOPAR PLUS 100 MG/500 MG TABLET

(strip of 10 tablets)

Anglo-French Drugs & Industries Ltd

Rs.4.87 save 90.19% more

ANGLOPAR PLUSG 100 MG/500 MG TABLET

(strip of 10 tablets)

Anglo-French Drugs & Industries Ltd

Rs.29.00 save 41.57% more

ASILID RELIEF 100MG/500MG TABLET

(strip of 10 tablets)

Willow Pharmaceuticals Pvt Ltd

Rs.29.00 save 41.57% more
50 Substitutes View All